Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Eye pain, weakness, pale face. Theregran tablets. Is it mental problem?

to start up ...three years ago i had some family problems so i went into a Psychological face started to get pale and i started to feel weak and my eyes started to pain very badly ...i had a check up over my eye , scanned my brain and had a complete blood picture...everything seemed fine but my haemoglobin was a little low and the doctors taught that i was just pretending to be sick to get more care from my family and just to scare them ...but the fact was that i was really feeling a severe pain in my eyeballs and when i used to look up in the mirror it was as if my eyeballs had sunken inside...i couldn t withstand the pain so i forced my parents to take me to another doctor...and infact they did ...i went to an optometrist had my eye checked out in every possible way and the strange thing is that it seemed normal and then i went to another doctor to have my my body checked out and to scan my blood and again it seemed normal but only with low haemoglobin and when i insisted infront of him that my eye nerves really pain so he adviced me to take betolvex b 12 injections once a week and for the low haemoglobin he adviced for theregran tablets till i get better ...and here it all started ....i started taking this medication i.e the betolvex injections once a week and the theregran tablets twice a day since then i started feeling better ...i continued on this prescription for almost 3 and a half years now!!!!! i ignored everything as long as i am getting better neglecting all the damages that it could cause to my body first the betolvex started to make my eyes feel normal and the theregran tablets started to get my skin to normal color and not being pale ...but as the months passed the effect of the medicine started to get less and less till its about to dissapear ....and i am still taking this medications till now eyes started to pain and sink inside again and my skin started to look pale again and i started to feel weak and tired and my stomach started to feel upset almost half day ....i went and had a check up again a month ago and the blood scan seemed normal ....i dont know what to do ...i am scared that if i stop this medication i will start to feel worse as before and at the same time i am scared that if i continue this medication that its affect will continue to dissapear till it becomes zero and also adds up more problems to my body as i have been taking it for a long time ....I DONT KNOW WHAT TO DO ....I AM SOOOOOO DESPERATE ...when i find no solution all i do is cry ...please help me!....i also forgot to tell u that along with the betolvex and the theregran i used to take naphcon-a eye drops or brisoline made my eye feel tempoarily better whenever it got worse ..please doctor help me ...u are my last and only hope
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Thank you for your query.

I can understand your concern. However you have not provided the following details which would have helped me in guiding you further:
1. Your age.
2. Your haemoglobin level before you started the medicines.
3. Your present haemoglobin level.
Three and a half years is too long a duration for taking haematinics (iron preparation) as they raise the haemoglobin within weeks. You can safely discontinue the medicine and it shall not affect you.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Rajiv K Khandelwal
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor